# SDR SWAA981801

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Lt & Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  UNSAFE LIGHT WENT OUT UPON GEAR EXTENSION.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED L/R MLG SENSOR.  GEAR SWING PER BOEING MM, OPS CK GOOD PER BOEING MM.
